# SDR 08FDEA01905

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON I/B SIDE OF STR 28L AT FS 661, LBL6, WL 149  REPAIRED STRINGER AT 292 AT FS 661 LBL 6, WL 149.  REF SRM 53-10-3, PG 3 -4,  FIG 1, DETAIL 1, THIS IS CLASSIFIED AS  MAJOR REPAIR.
